# SDR AMF200611004

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 49,704 hours, 34,025 cycles
- Engine: Pwa JT8D219
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Boot
- Condition: Loose
- Location: Aux Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED A FUEL LEAK AT THE MAIN LANDING GEAR WELL. DURING MAINTENANCE CHECK, A FUEL LEAK WAS DETECTED ON THE RT WING UPPER PANEL (1414C), SO PANEL WAS REMOVED DETECTING THE AUXILIARY TANK DRAIN BOOT LOOSE. BOOT WAS CORRECTLY INSTALLED AND AS A PRECAUTIONARY ACTION THE FUEL VALVE AND SEAL WERE REPLACED IAW MM 28-20-02 PAGE 201 AND 57-30-03 PAGE 201, TESTED CORRECT.
